# SDR GTIA2018041102572

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 13,385 hours, 6,031 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT GATE AND AFTER STARTING APU AND SELECTING APU BLEED AIR ON, ODOR OF DIRTY SOCKS THROUGHOUT COCKPIT. R & R THE APU OIL PRESSURE SWITCH IAW AMM 49-94-14. OPS AND, LEAK CHECKED GOOD.
